Alert archive / Utah / Wind Advisories in 2017
Wind Advisory 16, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Jun 10, 2017, 3:34 AM MDT. It took effect at Jun 10, 2017, 10:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2017, 3:34 AM MDT (09:34 UTC)
- In effect from
- Jun 10, 2017, 10:00 AM MDT
- Expired
- Jun 10, 2017, 8:55 PM MDT
- In force
- 11 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
621 WWUS75 KSLC 100934 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 334 AM MDT Sat Jun 10 2017 UTZ015-016-102300- /O.NEW.KSLC.WI.Y.0016.170610T1600Z-170611T0400Z/ /O.CON.KSLC.HW.A.0004.170611T1600Z-170612T0600Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 334 AM MDT Sat Jun 10 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... The National Weather Service in Salt Lake City has issued a Wind Advisory...which is in effect from 10 AM this morning to 10 PM MDT this evening. * AFFECTED AREA...The valleys of west central and southwest Utah. * WINDS...South winds 25 to 35 mph with gusts in excess of 50 mph this afternoon and evening. South winds of 30 to 45 mph with gusts over 60 mph are expected Sunday morning through Sunday evening. * TIMING...South winds are expected to strengthen and become gusty by late morning, continuing through the day before diminishing somewhat by mid evening. Winds will ramp up again Sunday morning and remain strong and gusty well into Sunday evening. * IMPACTS...These strong gusts will dislodge unsecured items such as lawn furniture, trampolines and garbage cans. Tree damage is also possible, particularly Sunday. Strong cross winds could create hazardous travel conditions on all roadways within the watch and advisory area, particularly east-west oriented roadways such as Highway 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 31 mph or gusts of 45 mph are expected. Motorists in the advisory area should be prepared for sudden gusty cross winds which can make driving difficult. A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 mph or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ UTZ003>005-019-102300- /O.CON.KSLC.HW.A.0004.170611T1600Z-170612T0600Z/ Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains- Utahs Dixie and Zion National Park- Including the cities of Salt Lake City, Tooele, Lehi, Provo, Nephi, Wendover, Snowville, and St George 334 AM MDT Sat Jun 10 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * AFFECTED AREA...Western valleys from St George to the Idaho border, except for the Northern Wasatch Front. * WINDS...Sustained winds of 30 to 45 mph with gusts over 60 mph. * TIMING...Winds will ramp up Sunday morning and remain strong and gusty well into Sunday evening. * IMPACTS...These strong gusts will dislodge unsecured items such as lawn furniture, trampolines and garbage cans. Tree damage is also possible. Strong cross winds could create hazardous travel conditions on all roadways within the watch area, particularly east-west oriented roadways such as Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 mph or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
2 follow-up statements
248 WWUS75 KSLC 102153 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 353 PM MDT Sat Jun 10 2017 UTZ015-016-110600- /O.UPG.KSLC.HW.A.0004.170611T1600Z-170612T0600Z/ /O.NEW.KSLC.HW.W.0008.170611T1600Z-170612T0600Z/ /O.CON.KSLC.WI.Y.0016.000000T0000Z-170611T0400Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 353 PM MDT Sat Jun 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT... The National Weather Service in Salt Lake City has issued a High Wind Warning...which is in effect from 10 AM Sunday to midnight MDT Sunday night. The High Wind Watch is no longer in effect. * AFFECTED AREA...The valleys of west central and southwest Utah. * WINDS...South winds 25 to 35 mph with gusts in excess of 45 mph through this evening. South winds of 30 to 45 mph with gusts over 60 mph are expected late Sunday morning through Sunday evening. * TIMING...Gusty south winds will continue through this evening. The winds will decrease somewhat overnight, then become even stronger late Sunday morning through late Sunday evening. * IMPACTS...These strong gusts will dislodge unsecured items such as lawn furniture, trampolines and garbage cans. Tree damage is also possible, particularly Sunday. Strong cross winds could create hazardous travel conditions on all roadways within the area, particularly east-west oriented roadways such as Highway 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or is occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Vehicles, especially high profile vehicles, can be difficult to control at times in high winds. Motorists should take extra caution, especially while crossing bridges, overpasses, and unsheltered areas. A Wind Advisory means that sustained wind speeds of at least 31 mph or gusts of 45 mph are expected. Motorists in the advisory area should be prepared for sudden gusty cross winds which can make driving difficult. && $$ UTZ003>005-019-110600- /O.UPG.KSLC.HW.A.0004.170611T1600Z-170612T0600Z/ /O.NEW.KSLC.HW.W.0008.170611T1600Z-170612T0600Z/ Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains- Utahs Dixie and Zion National Park- Including the cities of Salt Lake City, Tooele, Lehi, Provo, Nephi, Wendover, Snowville, and St George 353 PM MDT Sat Jun 10 2017 ...HIGH WIND WARNING IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT... The National Weather Service in Salt Lake City has issued a High Wind Warning...which is in effect from 10 AM Sunday to midnight MDT Sunday night. The High Wind Watch is no longer in effect. * AFFECTED AREA...The Great Salt Lake Desert and Mountains, Salt Lake and Tooele Valleys, the Southern Wasatch Front, and Utahs Dixie and Zion National Park. * WINDS...Sustained south winds of 30 to 45 mph with gusts over 60 mph. * TIMING...Winds will ramp up Sunday morning and remain strong and gusty well into Sunday evening. * IMPACTS...These strong gusts will dislodge unsecured items such as lawn furniture, trampolines and garbage cans. Tree damage is also possible. Strong cross winds could create hazardous travel conditions on all roadways within the watch area, particularly east-west oriented roadways such as Interstate 80. Dangerous boating conditions can be expected on area lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or is occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Vehicles, especially high profile vehicles, can be difficult to control at times in high winds. Motorists should take extra caution, especially while crossing bridges, overpasses, and unsheltered areas. The strong winds will create dangerous boating conditions on area lakes. These winds will create very choppy water and generate large waves which could capsize or swamp small craft. For your personal safety, operators of small craft are urged to postpone their outings until the winds subside. && $$ UTZ002-006-012>014-020-021-110600- /O.NEW.KSLC.WI.Y.0017.170611T1600Z-170612T0600Z/ Northern Wasatch Front-Wasatch Mountain Valleys-Castle Country- San Rafael Swell-Sanpete/Sevier Valleys-South Central Utah- Glen Canyon Recreation Area/Lake Powell- Including the cities of Brigham City, Ogden, Bountiful, Huntsville, Park City, Heber City, Price, Castle Dale, Emery, Green River, Hanksville, Manti, Richfield, Kanab, Escalante, and Bullfrog 353 PM MDT Sat Jun 10 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT... The National Weather Service in Salt Lake City has issued a Wind Advisory...which is in effect from 10 AM Sunday to midnight MDT Sunday night. * AFFECTED AREA...The Northern Wasatch Front, Wastach Mountain Valleys, Castle Country, the San Rafael Swell, Sanpete and Sevier Valleys, South-Central Utah, and the Glen Canyon Recreation Area. * WINDS...Sustained winds of 25 to 35 mph with gusts over 45 mph. * TIMING...Winds will strengthen by late Sunday morning and remain strong and gusty through late Sunday evening. * IMPACTS...Strong cross winds could create hazardous travel conditions on all roadways within the advisory area, particularly east-west oriented routes. Lightweight unsecured items may become dislodged. Choppy waters can be expected on area lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 31 mph or gusts of 45 mph are expected. Motorists in the advisory area should be prepared for sudden gusty cross winds which can make driving difficult. The strong winds will create dangerous boating conditions on area lakes. These winds will create very choppy water and generate large waves. && $$ UTZ007>010-517-518-110600- /O.NEW.KSLC.WI.Y.0017.170611T1600Z-170612T0600Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Central Mountains-Southern Mountains- Including the cities of Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, Scofield, Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 353 PM MDT Sat Jun 10 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT... The National Weather Service in Salt Lake City has issued a Wind Advisory...which is in effect from 10 AM Sunday to midnight MDT Sunday night. * AFFECTED AREA...The Wasatch Mountains, western Uinta Mountains, Wasatch Plateau and Book Cliffs, and the central and southern Utah mountains. * WINDS...Sustained winds of 30 to 45 mph with gusts over 60 mph. * TIMING...Winds will strengthen by late Sunday morning and remain strong and gusty through late Sunday evening. * IMPACTS...Wind-sensitive operations will be affected. Dangerous boating conditions can be expected on area lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 40 mph or gusts of 58 mph or greater are expected. Motorists in the advisory area should be prepared for sudden gusty cross winds which can make driving difficult. The strong winds will create dangerous boating conditions on area lakes. These winds will create very choppy water and generate large waves which could capsize or swamp small craft. For your personal safety, operators of small craft are urged to postpone their outings until the winds subside. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
572 WWUS75 KSLC 110255 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 855 PM MDT Sat Jun 10 2017 UTZ015-016-111130- /O.CAN.KSLC.WI.Y.0016.000000T0000Z-170611T0400Z/ /O.CON.KSLC.HW.W.0008.170611T1600Z-170612T0600Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 855 PM MDT Sat Jun 10 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT... ...WIND ADVISORY IS CANCELLED... The National Weather Service in Salt Lake City has cancelled the Wind Advisory. * AFFECTED AREA...The valleys of west central and southwest Utah. * WINDS...South winds of 30 to 45 mph with gusts over 60 mph are expected late Sunday morning through Sunday evening. * TIMING...South winds will decrease somewhat overnight, then become stronger late Sunday morning through late Sunday evening. * IMPACTS...These strong gusts will dislodge unsecured items such as lawn furniture, trampolines and garbage cans. Tree damage is also possible, particularly Sunday. Strong cross winds could create hazardous travel conditions on all roadways within the area, particularly east-west oriented roadways such as Highway 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or is occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Vehicles, especially high profile vehicles, can be difficult to control at times in high winds. Motorists should take extra caution, especially while crossing bridges, overpasses, and unsheltered areas. && $$ UTZ003>005-019-111130- /O.CON.KSLC.HW.W.0008.170611T1600Z-170612T0600Z/ Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains- Utahs Dixie and Zion National Park- Including the cities of Salt Lake City, Tooele, Lehi, Provo, Nephi, Wendover, Snowville, and St George 855 PM MDT Sat Jun 10 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT... * AFFECTED AREA...The Great Salt Lake Desert and Mountains, Salt Lake and Tooele Valleys, the Southern Wasatch Front, and Utahs Dixie and Zion National Park. * WINDS...Sustained south winds of 30 to 45 mph with gusts over 60 mph. * TIMING...Winds will ramp up Sunday morning and remain strong and gusty well into Sunday evening. * IMPACTS...These strong gusts will dislodge unsecured items such as lawn furniture, trampolines and garbage cans. Tree damage is also possible. Strong cross winds could create hazardous travel conditions on all roadways within the watch area, particularly east-west oriented roadways such as Interstate 80. Dangerous boating conditions can be expected on area lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or is occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Vehicles, especially high profile vehicles, can be difficult to control at times in high winds. Motorists should take extra caution, especially while crossing bridges, overpasses, and unsheltered areas. The strong winds will create dangerous boating conditions on area lakes. These winds will create very choppy water and generate large waves which could capsize or swamp small craft. For your personal safety, operators of small craft are urged to postpone their outings until the winds subside. && $$ UTZ002-006-012>014-020-021-111130- /O.CON.KSLC.WI.Y.0017.170611T1600Z-170612T0600Z/ Northern Wasatch Front-Wasatch Mountain Valleys-Castle Country- San Rafael Swell-Sanpete/Sevier Valleys-South Central Utah- Glen Canyon Recreation Area/Lake Powell- Including the cities of Brigham City, Ogden, Bountiful, Huntsville, Park City, Heber City, Price, Castle Dale, Emery, Green River, Hanksville, Manti, Richfield, Kanab, Escalante, and Bullfrog 855 PM MDT Sat Jun 10 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT... * AFFECTED AREA...The Northern Wasatch Front, Wastach Mountain Valleys, Castle Country, the San Rafael Swell, Sanpete and Sevier Valleys, South-Central Utah, and the Glen Canyon Recreation Area. * WINDS...Sustained winds of 25 to 35 mph with gusts over 45 mph. * TIMING...Winds will strengthen by late Sunday morning and remain strong and gusty through late Sunday evening. * IMPACTS...Strong cross winds could create hazardous travel conditions on all roadways within the advisory area, particularly east-west oriented routes. Lightweight unsecured items may become dislodged. Choppy waters can be expected on area lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 31 mph or gusts of 45 mph are expected. Motorists in the advisory area should be prepared for sudden gusty cross winds which can make driving difficult. The strong winds will create dangerous boating conditions on area lakes. These winds will create very choppy water and generate large waves. && $$ UTZ007>010-517-518-111130- /O.CON.KSLC.WI.Y.0017.170611T1600Z-170612T0600Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Central Mountains-Southern Mountains- Including the cities of Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, Scofield, Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 855 PM MDT Sat Jun 10 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT MDT SUNDAY NIGHT... * AFFECTED AREA...The Wasatch Mountains, western Uinta Mountains, Wasatch Plateau and Book Cliffs, and the central and southern Utah mountains. * WINDS...Sustained winds of 30 to 45 mph with gusts over 60 mph. * TIMING...Winds will strengthen by late Sunday morning and remain strong and gusty through late Sunday evening. * IMPACTS...Wind-sensitive operations will be affected. Dangerous boating conditions can be expected on area lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 40 mph or gusts of 58 mph or greater are expected. Motorists in the advisory area should be prepared for sudden gusty cross winds which can make driving difficult. The strong winds will create dangerous boating conditions on area lakes. These winds will create very choppy water and generate large waves which could capsize or swamp small craft. For your personal safety, operators of small craft are urged to postpone their outings until the winds subside. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jun 9, 9:55 PM MDT, 5 hours 39 minutes earlier.
Area forecast discussion, Jun 9, 9:55 PM MDT, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
955 PM MDT Fri Jun 9 2017
.SYNOPSIS...A cold upper low off the Pacific Northwest coast will
maintain a warm and dry southwesterly flow aloft across the
Great Basin through much of the weekend. This unseasonably cold
low pressure system will move across Utah and southwest Wyoming
Sunday night through Tuesday. A drier and warmer zonal flow will
develop by the middle of the upcoming week.
&&
.DISCUSSION...A mean trough remains in place over the northwestern
states with southwest flow aloft over Utah. A shortwave disturbance
embedded in the mean flow is lifting across southeast Idaho. A cold
front associated with this feature has reinforced the weak front
that was already over northern Utah, and the resulting tightening of
the pressure gradient has led to gusty winds along and behind the
front. This combined with gusty prefrontal winds across southern and
central Utah today has resulted in a windy day throughout the area.
However, the prefrontal winds, while remaining on the higher side,
have decreased below advisory criteria so the Wind Advisory has been
allowed to expire.
The cold front will weaken as it continues to cross northern Utah
and is expected to stall across central Utah as the associated
shortwave lifts away from the area. Winds south of the boundary will
remain gusty tomorrow, although a bit weaker than today. Winds will
then become stronger throughout the area on Sunday ahead of a
stronger cold front which will sweep through the forecast area late
Sunday into Monday.
Updated the forecast to boost winds across the north for the rest of
the evening.
&&
.AVIATION...Gusty northwesterly winds will continue at the
SLC terminal through the evening. Winds are expected to remain
northerly but decrease in speed after 05-06Z.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning until 10 PM MDT Sunday for UTZ482-484-489-492-
494-495-497-498.
Fire Weather Watch from Monday morning through Monday evening
for UTZ482-484-489-494-497-498.
High Wind Watch from Sunday morning through Sunday evening for
UTZ003>005-015-016-019.
WY...None.
&&
Cheng
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Jun 9, 4:08 AM MDT, 23 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 408 AM MDT Fri Jun 9 2017 UTZ001>016-019>021-517-518-WYZ021-101200- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 408 AM MDT Fri Jun 9 2017 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight High elevation snowmelt will continue to cause swift, high and very cold flows along the waterways of northern Utah and southwest Wyoming. Avoid areas adjacent to waterways that are fed by high elevation snowmelt. These fast and cold waterways are deadly, as a person or pet can drown in less than a minute if they fall in. See the latest Flood Statements for details on specific waterways that are running at or near flood stage. Gusty south to southwest winds will combine with low humidity to create critical fire weather conditions across most valley locations where fuels are critically dry. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Waterways of northern Utah and southwest Wyoming will continue to be dangerous with high flows expected through the weekend. Gusty winds will combine with low humidity to create critical fire weather conditions across most valley locations through Sunday where fuels are critically dry. Southerly winds are expected to become strong Sunday afternoon and evening ahead of an unseasonably cold low pressure system. This system will cross the area Sunday night through early next week. Temperatures are expected to be dramatically cooler by Monday, running as much as 15 to 20 degrees below normal across the outlook area. Scattered showers and thunderstorms will also be possible with this system Monday into Tuesday across northern portions of the outlook area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:01 PM MDT | Red Flag Warning | SLC | Beaver, Carbon, Duchesne, Emery, Garfield, Iron and 7 more | 55 hr |
| Jun 10, 3:53 PM MDT | High Wind Warning | SLC | 32 hr | |
| Jun 10, 3:53 PM MDT | Wind Advisory | SLC | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.